# SDR SWAA2020052044402

- Difficulty date: April 22, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; ATTACH ANGLE COMMON TO SHIELD FWD OF CARGO DOOR BETWEEN BS767 AND BS787 RBL23 WL157HAS CORROSION AROUND NUTPLATE HOLES / REMOVED AND REPLACED AFT CARGO BAY ANGLE B.S.767- B.S.787 RBL23 WL157 PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND DWG 146A0081
